Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

How to overcome low sex drive caused by the intake of Venlafaxine ?

My fiance is 59 years old and up until a year ago, had been on Venlafaxine for depression for about 10 years. As a result, he no longer has any sexual desire whatsoever and we were wondering if his desire will return in time or if there is anything that can be prescribed to kick start his want to engage in sexual activities. I ve always had quite a high sex drive and the fact we haven t engaged in any sexual activities at all for the past 3 years is now causing problems for us. Is it just that I m going to have to accept that my fiance will no longer want to participate in sex or can something be done to help us both?
Asked On : Sat, 12 Feb 2011
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Sexual desire gradually decreases with the age.
Ask his doctor for Venlafaxine effect on sex and start medicines to increase his internal strogness.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor